Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Solution entière")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 77

  • Page / 4
Export

Selection :

  • and

Factorization of entire solutions of some difference equationsYANAGIHARA, N; YOSIDA, K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1984, Vol 60, Num 6, pp 185-188, issn 0386-2194Article

The entire solutions of a polynomial difference equationBAKER, I. N; LIVERPOOL, L. S. O.Aequationes mathematicae (Printed ed.). 1984, Vol 27, Num 1-2, pp 97-113, issn 0001-9054Article

Localisation des solutions entières de l'équation x5 = y2 + 22nd = Integral solutions of the equation x5 = y2 + 22ndLESAGE, J.-L.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 323, Num 9, pp 985-988, issn 0764-4442Article

The equation x2n + y2n = z5BENNETT, Michael A.Journal de théorie des nombres de Bordeaux. 2006, Vol 18, Num 2, pp 315-321, issn 1246-7405, 7 p.Article

On the elliptic equation Δu=φ(x)eu in the planeUSAMI, H.Hiroshima mathematical journal. 1985, Vol 14, Num 3, pp 571-574, issn 0018-2079Article

Practical solution of the diophantine equation y2=x(x+2apb)(x-2apb)DRAZIOTIS, Konstantinos; POULAKIS, Dimitrios.Mathematics of computation. 2006, Vol 75, Num 255, pp 1585-1593, issn 0025-5718, 9 p.Article

On the existence of positive decaying entire solutions for a class of sublinear elliptic equationsFURUSHO, Y; KUSANO, T.Canadian journal of mathematics. 1988, Vol 40, Num 5, pp 1156-1173, issn 0008-414XArticle

Radial entire solutions to even order semilinear elliptic equations in the planeKUSANO, T; NAITO, M; SWANSON, C. A et al.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1987, Vol 105, pp 275-287, issn 0308-2105Article

Smooth solutions to the abc equation: the xyz ConjectureLAGARIAS, Jeffrey C; SOUNDARARAJAN, Kannan.Journal de théorie des nombres de Bordeaux. 2011, Vol 23, Num 1, pp 209-234, issn 1246-7405, 26 p.Conference Paper

The circle method and pairs of quadratic formsIWANIEC, Henryk; MUNSHI, Ritabrata.Journal de théorie des nombres de Bordeaux. 2010, Vol 22, Num 2, pp 403-419, issn 1246-7405, 17 p.Article

Solutions entières d'un système d'équations aux différences. II = Entire functions solutions of a system of difference equations. IIBEZIVIN, J.-P; GRAMAIN, F.Annales de l'Institut Fourier. 1996, Vol 46, Num 2, issn 0373-0956, VII, X, 465-491 [29 p.]Article

Positive entire solutions of semilinear elliptic equationsFUKAGAI, N.Mathematische Annalen. 1986, Vol 274, Num 1, pp 75-93, issn 0025-5831Article

On entire solutions of second order semilinear elliptic equationsKUSANO, T; OHARU, S.Journal of mathematical analysis and applications. 1986, Vol 113, Num 1, pp 123-135, issn 0022-247XArticle

On the elliptic equation Di[aij(x)DjU]-k(x)U+K(x)Up=0FANG-HUA LIN.Proceedings of the American Mathematical Society. 1985, Vol 95, Num 2, pp 219-226, issn 0002-9939Article

Résolution d'ambiguïtés entières sur graphes interférométriques et GPS = Integer ambiguity resolution on interferometric and GPS graphsLANNES, André.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 2001, Vol 333, Num 7, pp 707-712, issn 0764-4442Article

ENTIRE SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS AND BOUNDS FOR GROWTH AND INDEX NUMBERSSHAH SM.1983; PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS; ISSN 0308-2105; GBR; DA. 1983; VOL. 94; NO 1-2; PP. 49-60; BIBL. 17 REF.Article

Polynomial parametrization for the solutions of Diophantine equations and arithmetic groupsVASERSTEIN, Leonid.Annals of mathematics. 2010, Vol 171, Num 2, pp 979-1009, issn 0003-486X, 31 p.Article

Solutions entières d'équations hessiennes dans ℝn = Entire solutions of Hessian equations in ℝnHOSSEIN, Mouhamad.Comptes rendus. Mathématique. 2009, Vol 347, Num 17-18, pp 1047-1050, issn 1631-073X, 4 p.Article

Positive entire solutions to nonlinear biharmonic equations in the planeFURUSHO, Y; TAKASI, K.Journal of computational and applied mathematics. 1998, Vol 88, Num 1, pp 161-173, issn 0377-0427Article

On decaying entire solutions of second order sublinear elliptic equationsFUKAGAI, N.Hiroshima mathematical journal. 1985, Vol 14, Num 3, pp 551-562, issn 0018-2079Article

On the integer solutions of exponential equations in function fieldsZANNIER, Umberto.Annales de l'Institut Fourier. 2004, Vol 54, Num 4, pp 849-874, issn 0373-0956, 26 p., V, IX [28 p.]Article

On sigular semilinear elliptic equationsSHAKER, A. W.Journal of mathematical analysis and applications. 1993, Vol 173, Num 1, pp 222-228, issn 0022-247XArticle

Note on singular semilinear elliptic equationsFURUSHO, Y.Hiroshima mathematical journal. 1992, Vol 22, Num 3, pp 591-596, issn 0018-2079Article

Solutions entières de l'équation f(X,Y)α=p(X)g(X,Y) = Integral solutions of the equation f(X,Y)α=p(X)g(X,Y)POULAKIS, D.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 315, Num 9, pp 963-968, issn 0764-4442Article

Entire solutions of singular elliptic equationsEDELSON, A. L.Journal of mathematical analysis and applications. 1989, Vol 139, Num 2, pp 523-532, issn 0022-247XArticle

  • Page / 4